# SDR UPS04243410

- Difficulty date: October 11, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,074 hours, 53,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ON REMOVAL OF INTERCOSTAL TO FACILITATE RIGHT FITTING REPLACEMENT AT BS 740, A CRACK WAS FOUND.  REPLACED INTERCOSTAL WEB IAW SRM 51-20-04.
